MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rn called asking about alarms on altrix since the patient set temperature is 99 and the patient temperature is 101.The patient was not adversely affected and no clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
It was reported that the product was alarming when the patient temp was out of range of the goal temp.No product malfunction was alleged; the nurse was simply inquiring about why the device was alarming.The udi number has been corrected.
 
Event or Problem Description

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20225122
Report Number0001831750-2024-01067
Device Sequence Number20661793
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555(21)2018000101511
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2024
Supplement Date Received by Manufacturer08/18/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown